Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Got some blood spots instead of normal periods while on ECPS

i have been sexually active and on excess ecps thats is, i have taken the drugs five times within a month.for two months i have been having bloods spots instead of normal periods and a pregnancy confirms am not pregenant.What can be the problem?21yr old female.
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Emergency contrceptive drugs are basically high dose hormones given in one go. They can cause premature bleeding prior to the expected cycle, in form of spots, clots, bleeds and even normal periods. If taken closer to the next due date, they can also delay the expected period by a week or so. What you need to do is to stop emergency pills till you get the next regular cycle. And if you are likely to remain active sexually, then take a regular pill instead. It is safer and does not cuse cycle irregularities.
Answered: Thu, 13 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor